# SDR 3298S

- Difficulty date: July 24, 2003
- Submitted: July 30, 2003
- Operation: General aviation
- Aircraft: N800VC
- Make and model: Braero BAE125800A
- Aircraft serial: NA0415
- Aircraft time: 4,299 hours, 3,509 cycles
- Engine: Alidsg TFE7313AR
- Engine time: 4,299 hours, 3,509 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Location: Nr 2 Engine
- Part time: 4,299 hours, 3,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

3298S- AIRCRAFT EXPERIENCED VIBRATION IN FLIGHT.  NR 2 ENGINE WAS SHUTDOWN IN-FLIGHT.  AIRCRAFT ARRIVED SAFETLY.  VISUAL INSPECTION OF NR 2 ENGINE REVEALED A 1.0 TO 1.5 INCH PIECE OF 1EA 3RD STAGE TURBINE WHEEL BLADE WAS MISSING.  ENGINE WAS SWAPPED WITH A LOANER AND THE DEFECTIVE ENGINE WAS SENT TO HONEYWELL.
